# SDR CALA2018102702183

- Difficulty date: October 23, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 64,863 hours, 27,303 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5725217100100
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SIDESTAY ATTACHMENT LUGS TO REAR SPAR HAVE CORROSION IN BORES. BOTH LUGS HAD CORROSION REMOVED AND WERE OVERSIZED PER SRM 57-26-13-300-023. FINISHING CUTS WERE MADE AND OVERSIZED BUSHINGS INSTALLED PER EA 5700-03259 OP 2 PER SRM 57-26-13-300-023 PARA 1D.
